# SDR DL76S070825

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Cracked
- Location: Bs 1725 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FS 1725.5 SKIN AND CHORD STRAP AT S-7R WAS FOUND CRACKED THAT WAS OUTSIDE OF THE 767 SRM 53-80-01 REPAIR 5.  BOEING APPROVED REPAIR WAS INSTALLED PER 462298-14AD.
